MathSciNet Relay Station
MathSciNet bibliographic data
MR214665 (35 #5514) 20.48 (18.00)
Charlap, L. S.; Vasquez, A. T. The cohomology of group extensions. Trans. Amer. Math. Soc. 124 1966 24–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement